Log In Sign Up

Loestrin 24 question


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
May 17th, 2011, 08:23 PM
CptStargel's Avatar Mega Super Mommy
Join Date: Jun 2010
Location: South Carolina
Posts: 1,594
I have never been on birth control in my life. I had our first LO on February 17, 2011 and started Loestrin 24 on April 1st. I have never missed a dose, but wondering if this birth control is cause some issues for me or if it's just a coincidence? I hate going to the doctor and would like advice from ladies I trust before going to the doctor.

My first PP AF was 3 weeks long and I had 1 week of no bleeding and then AF started again and lasted 9 days. I have a UTI or bladder infection (which I have never had before) because it is painful to urinate at the end of my stream and am urinating frequently with very small amounts each time, but I feel like I have a full bladder and can't wait to get to the bathroom. I had heard that vaginal birth in general can make you more suceptable to UTI's, not sure why? But it is also a side effect of the BC. I have also been very depressed lately and don't want to do anything, including going to work, unless it involves LO and DH. I feel overwhelmed and stressed and crazy in my head. I have a wierd fog in my head that won't lift and I feel dizzy and wierd sometimes and can't shake it. I am not communicating well and all my friends and coworkers, and especially DH have noticed.

My question is..is this just me and something I need to work on or could it be the BC? I don't know how long it takes for my body to go back to normal after birth? How long for hormones to balance after starting BC? And if I switch to another BC, is it just going to do the same thing? I'm sorry this is so long and confusing. Writing it now I am still confused!! Lol! This is just how my head is right now. It's scary becuase I used to be so different. HELP PLEASE!!!!
__________________

Thank you *Kiliki* for my amazing siggy!!!


Reply With Quote
  #2  
May 18th, 2011, 08:00 AM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
These are all common side effects of hormonal contraceptives, including Loestrin 24. Feeling depressed, dizzy, not like your real self - many women report feeling this way on synthetic hormones! You are not alone and I don't think this is a coincidence! If any of it is related to post partum depression (which is possible), the hormones can make it worse. Some women find that the side effects get better with time, others find that the side effects get worse with time. Please talk to your DH and your doctor. You don't have to feel like this, there are other options.
__________________
Reply With Quote
  #3  
May 18th, 2011, 06:18 PM
CptStargel's Avatar Mega Super Mommy
Join Date: Jun 2010
Location: South Carolina
Posts: 1,594
Thank you. It has progressively been getting worse. The dizziness has gotten a little better and doesn't last all day anymore. I am going to make an appointment to speak with my doctor on Monday. Maybe we can find a BC that would work better for me?
__________________

Thank you *Kiliki* for my amazing siggy!!!


Reply With Quote
  #4  
May 18th, 2011, 07:37 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
All you can really do is try a few, but you may just be sensitive to the synthetic hormones no matter what kind they are. Be sure to do your homework about the risks and side effects of whatever you try.
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:35 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0